A study on the mask of interpolatory symmetric subdivision schemes

Ko, Kwan Pyo and Gang, Joon Yoon and Lee, Byung-Gook (2004) A study on the mask of interpolatory symmetric subdivision schemes. Applied Mathematics and Computation, 187 (2). pp. 609-621. ISSN 0096-3003

[img] Text
A study on the mask of interpolatory symmetric subdivision schemes.pdf
Restricted to Repository staff only

Download (235kB)
Official URL: http://www.sciencedirect.com/science/article/pii/S...

Abstract

In the work, we rebuild the masks of well-known interpolatory symmetric subdivision schemes-binary 2n-point interpolatory schemes, the ternary 4-point interpolatory scheme using only the symmetry and the necessary condition for smoothness and the butterfly scheme, and the modified butterfly scheme using the factorization property.

Item Type: Article
Subjects: T Technology > T Technology (General)
Divisions: Faculty of Engineering and Technology (FET)
Depositing User: Ms Suzilawati Abu Samah
Date Deposited: 18 Dec 2013 02:46
Last Modified: 18 Dec 2013 02:46
URI: http://shdl.mmu.edu.my/id/eprint/4598

Actions (login required)

View Item View Item